Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An individual ergodic theorem


Journal: Proc. Amer. Math. Soc. 65 (1977), 235-241
MSC: Primary 28A65; Secondary 47A35
DOI: https://doi.org/10.1090/S0002-9939-1977-0450520-6
MathSciNet review: 0450520
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An individual ergodic theorem is proved for a linear operator T on $ {L_1}$ of a finite measure space which satisfies certain norm conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65, 47A35

Retrieve articles in all journals with MSC: 28A65, 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0450520-6
Keywords: Individual and mean ergodic theorems, Chacon's general ratio ergodic theorem, finite measure space, linear operator, linear modulus of a linear operator, norm conditions
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society